# SDR MWEA020426

- Difficulty date: June 23, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 39,749 hours, 40,671 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 833605
- Part serial: 1444
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR UNSAFE LIGHT ILLUMINATED.  GEAR HANDLE UP, SPEED 250 KNOTS.  THE NOSE GEAR UNSAFE LIGHT REMAINED ON UNTIL GEAR EXTENDED.  NOTE: GEAR EXTENDED NORMALLY ALL THREE GREEN.  NOTED PSEU FAILED SELF TEST, FAULTS PRESENT ON ALL LANDING GEAR CHANNELS.  REMOVED AND REPLACED PROX BOX IAW MM 32-60-04.  SWUNG GEAR SEVERAL TIMES, NO UNSAFE LIGHTS.  OPS CHECKED GOOD.
